# SDR DU4R2024062100039

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,792 hours, 34,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FOUND RH WING UPPER SURFACE, RIB 3 AND 11" AFT OF STR. 11 HAS MULTI AREAS OF CORROSION AROUND FASTENERS.  S/O 193150 NR 01366438 HAECO OPS 26258
